A Caltech Library Service

Quasi Two-Dimensional Flows Through a Cascade

Mani, R. and Acosta, A. J. (1968) Quasi Two-Dimensional Flows Through a Cascade. Journal of Engineering for Gas Turbines and Power, 90 (2). pp. 119-127. ISSN 0742-4795. doi:10.1115/1.3609146.

PDF - Accepted Version
See Usage Policy.


Use this Persistent URL to link to this item:


A thin airfoil theory is developed for airfoils spanning a slowly diverging or converging channel, the motivation being to predict, theoretically, the effect of varying axial velocity on the cascade performance of axial flow compressor rows.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:Copyright © 1968 by ASME. Contributed by the Fluids Engineering Division for presentation at the Winter Annual Meeting, Pittsburgh, Pa., November 12-17, 1967, of the American Society of Mechanical Engineers. Manuscript received at ASME Headquarters, August 1, 1967. Paper No. 67--WA/FE-9. This research was accomplished with the support of the Office of naval research under Contract Nonr 220(59). The assistance of Mrs. Z. Harrison in the numerical calculations is gratefully acknowledged.
Funding AgencyGrant Number
Office of Naval Research (ONR)Nonr 220(59)
Subject Keywords:Flow (Dynamics) , Cascades (Fluid dynamics) , Airfoils , Axial flow , Channels (Hydraulic engineering)
Issue or Number:2
Record Number:CaltechAUTHORS:20140829-144332902
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:49079
Deposited On:29 Aug 2014 21:48
Last Modified:10 Nov 2021 18:39

Repository Staff Only: item control page